# SDR SWAA2023052530269

- Difficulty date: April 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142KW CRACKED.<[01] PANEL 142KW WILL BE REPLACED ON TTG8Q00KJL1N;[02] VERIFIED RICHARD PARRY (TECHNICIAN); 19-MAY-2023 08:51 UTC PANEL 142KW WILL BE REPLACED ON TTG8Q00KJL1N
